# SDR AT0100186

- Difficulty date: May 16, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frame 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT SIDE OF FRAME 965.          CORRECTIVE ACTION:          REMOVED CORROSION AND INSTALLED NEW FRAME, LOWER AND UPPER SPLICES.   FABRICATED DOUBLER AND INSTALLED.   IAW DC9 SRM 53-03 FIGURE 24, 57-10-2,51-10-3,51-10-4,51-30-2,51-30-5
